MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxplus pressure rated extension set had connection issues the following information was received by the initial reporter with the following verbatim it was reported by the customer that they cannot screw the product on.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported they cannot screw on, and returned one sample of material mp5314-c, lot 24099438.Upon initial visual examination, the set had no defects or abnormalities.The set was manipulated to confirm the connection issues reported, and the male luer had difficult to be screwed on.The resistance in the luer confirmed the reported condition.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was unable to trace the reported issue to the manufacturing process.The root cause is unknown.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23710733
Report Number9616066-2025-03652
Device Sequence Number10720359
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public(01)10885403236723(17)270926(10)24099438
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP5314-C
Device Lot Number24099438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown